A1 Journal article (refereed)
Affine-invariant rank tests for multivariate independence in independent component models (2016)


Oja, H., Paindaveine, D., & Taskinen, S. (2016). Affine-invariant rank tests for multivariate independence in independent component models. Electronic Journal of Statistics, 10 (2), 2372-2419. doi:10.1214/16-EJS1174


JYU authors or editors


Publication details

All authors or editors: Oja, Hannu; Paindaveine, Davy; Taskinen, Sara

Journal or series: Electronic Journal of Statistics

ISSN: 1935-7524

Publication year: 2016

Volume: 10

Issue number: 2

Pages range: 2372-2419

Publisher: Institute of Mathematical Statistics

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1214/16-EJS1174

Open Access: Publication published in an open access channel

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/51282


Keywords: normality

Free keywords: distribution-free tests; independent component models; rank tests; singular information matrices; tests for multivariate independence; uniform local asymptotic


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2016

JUFO rating: 1


Last updated on 2020-17-10 at 20:45